I saw a new cardiac doctor 2 weeks ago and he gave me amlodipine 2.5mg to help lower pressure I already ta k e blood pressure med.Im crying and playing with my head thinking severe hypertension mean I'm finna leave here can someone help I'm in a mess my anxiety is in overdrive
Tracy I hear you saying that your anxiety can get the better of you sometimes. I take whatever my Doc will give me to calm my crazy nerves n shaking. It helps to find ways to calm down but it's not easy. I do know that alcohol doesn't agree with us! I use a combo Melatonin supplement at night n sometimes it helps during the day. Ask your Doc for something to help your anxiety as anxiety can increase BP n make you short of breath!
It's OK to be on more than one BP med...I've been on several a long time. I also have PRN as needed ones. Amlodopine is good. I take 10 mg a day but it can cause ankle swelling for some. All of this is a process that seems like trial n error at times. Try this or that drug, increase or decrease dosages. Just stay in close touch with your Docs n don't be afraid to talk to them as you work thru until something works.
You need to stop thinking about the future and work on what you are doing today. There are many people taking multiple drugs to control their blood pressure. I am one, I take 3 different meds. Just for blood pressure. Crying and playing with your head. If you have time to do that you have time for more positive endeavors. When you think about something write it down and go on with what you were doing. When you go to doctor you will already have your questions. Good luck
We never share your personal information with anyone.